Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Is there any cure for hypertropia ?

Is Hypertropia permanent or is it correctible? Thru surgery/ Or eye exercises? I am 75 years old; this problem came out of cataract removal surgery. Please advise.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Dear Friend,

Your description suggest that you have probably developed sensory type of hypertropia this is usually noticed after surgery. In most cases the hypertropia causes diplopia with two images seen one above the other and they are seen probably in a particular direction. If your fussion potentials are good hypertrropia may decrease with time and their won't be any diplopia. If they are poor It may be a difficult situation to treat even with prism or with surgeries. consult with an ophthalmologist is required to identify the basic cause of hypertropia and to plan further course of action. Take care
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor